Volume 24, Issue 5
An Admissible Asymptotic-Preserving Numerical Scheme for the Electronic M1 Model in the Diffusive Limit

Sébastien Guisset ,  Stéphane Brull ,  Bruno Dubroca and Rodolphe Turpault

10.4208/cicp.OA-2017-0188

Commun. Comput. Phys., 24 (2018), pp. 1326-1354.

Preview Full PDF BiBTex 13 944
  • Abstract

This work is devoted to the derivation of an admissible asymptotic-preserving scheme for the electronic M1 model in the diffusive regime. A numerical scheme is proposed in order to deal with the mixed derivatives which arise in the diffusive limit leading to an anisotropic diffusion. The derived numerical scheme preserves the realisability domain and enjoys asymptotic-preserving properties correctly handling the diffusive limit recovering the relevant limit equation. In addition, the cases of non constants electric field and collisional parameter are naturally taken into account with the present approach. Numerical test cases validate the considered scheme in the noncollisional and diffusive limits.

  • History

Published online: 2018-06

  • Keywords

  • AMS Subject Headings

  • Cited by